Side effect of robitussin??

Patient

Q: So I have had a cold since Monday, the 29th, and I have been taking robitussin 2-3 times a day. Now today I am coughing up phlegm with a robitussin-red hue to it; it is definitely not blood. Please let me know if I'm ok.

Symptoms:  Slight sinus and chest congestion; phlegm in throat
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello Doctor, I have an extremely strong immune system but I would not want to share my immunity with certain peopl...

Q: What to do if I have a fever of 100.4?

Q: Hello, I often blow my nose at night and seem to be waking up to a bloody tissue every morning or so. I thought it w...

Q: Hello, was in thailand for 2 weeks, bangkok phuket and the islands of phi phi and krabi, travelled to cambodia by pla...

Q: I've had a fever the past two nights and again just now. Also now experiencing pain in my back, runny nose/a little c...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews